×

zbMATH — the first resource for mathematics

On the coefficients in the asymptotic of solutions of the elliptic boundary problem in domains with conical points. (Russian) Zbl 0359.35024

MSC:
35J40 Boundary value problems for higher-order elliptic equations
35B40 Asymptotic behavior of solutions to PDEs
35B30 Dependence of solutions to PDEs on initial and/or boundary data and/or on parameters of PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] [Russian Text Ignored.] 1962.
[2] [Russian Text Ignored.] 12–21 (1962).
[3] [Russian Text Ignored.] 37–39 (1960).
[4] [Russian Text Ignored.] 18, 3, 241–242 (1963).
[5] [Russian Text Ignored.] 21 (1970).
[6] Peetre, Ann. Sc. Norm. Sup. Pisa 15 pp 337– (1961)
[7] Ann. Sc. Norm. Sup. Pisa 17 pp 1– (1963)
[8] [Russian Text Ignored.] (1967).
[9] [Russian Text Ignored.] 13–16 (1963).
[10] [Russian Text Ignored.] 27–29 (1967).
[11] [Russian Text Ignored.] 286–289 (1974).
[12] [Russian Text Ignored.] (1977).
[13] [Russian Text Ignored.] 38, 94–97 (1973).
[14] [Russian Text Ignored.] 73, 2, 277–280 (1974).
[15] [Russian Text Ignored.] 1970.
[16] [Russian Text Ignored.] 1974.
[17] [Russian Text Ignored.] 1971.
[18] [Russian Text Ignored.] 84 4, 607–629 (1971).
[19] [Russian Text Ignored.] 52, 110–128 (1975).
[20] Pazy, Arch. Rat. Mech. and Analysis 24 pp 193– (1967)
[21] [Russian Text Ignored.] 78, 3, 446–472 (1969).
[22] Agmon, Comm. Pure Appl. Math. 20 pp 207– (1967)
[23] [Russian Text Ignored.] 3, 53–161 (1964).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.